Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Face is dry and sensitive.
|nidcon06 - Fri Feb 26, 2010 2:15 pm||
I noticed this past year may be 2 years, that my face feels dry. When I use any type of products (mosituriser,acne creams, etc) on my face it turms my face red. My cheeks always look red/rashish without make up. it isn't a severe red/rash because I can usually cover it up with make up but my face doesn't look nice without makeup.The only time I have any type of moisture is around my nose when I make up in the morning. I don't have use cleansers or anything like that. I break out alot on my chin but my cheeks manage to stay dry even after using the moisturizer and make up. So I don't know what I should be doing and what I shouldn't be doing. Should I just go see a dermatologist? My skin has been like this all year round. Should I be doing a daily face wash routine?
|Dr.M.jagesh kamath - Fri Mar 05, 2010 3:00 am||
Hello,Redness of face could be due to several conditions.The commonest would be photosensitivity.But then you seem to have it allround the year.This is still a condition to be ruled out.Sunscreens would help here.
Early Rosacea could mimic this and is a condition of unknown aetiology presenting with redness in the blush areas of the face and acne like rashes.This may also be related to a parasite called demodex.
Rarer causes would be auto immune disorders like lupus but are generally associated with other symptoms like joint pains etc.
Do visit a dermatologist and in most likelihood may be a photosensitivity reaction.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.